# SDR CA120614007

- Difficulty date: June 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Part number: 153212A
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL, NOTICED RT NR 3 BOOT SEQUENCE NOT INDICATING EITHER PRESSURE OR LIGHT AND NOT INFLATING.   FOUND TO BE FAULTY DUAL DEICE DISTRIBUTOR VALVE.  REPLACED DISTRIBUTOR VALVE AND ACFT RETURNED TO SERVICE.
